Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  depression
MORE INFO

CATEGORIES

KOM2002 (sad)  depression

Thread Messages in thread:

reply Re: depression , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 27 Oct 2004 11:13
sad depression , ****** , 27 Oct 2004 09:05
 35693. To top of pageTop   Next message down
depression
From: ******
Date: Wed, 27 Oct 2004 09:05:15 +0200
Language: English

 


Reply to this message

Reply to all  

sad
I am an 18 year old who just started college in august, i was put on birth control about 2 months ago (ortho tri-cyclene) and I do not know if this is causing my problems but it could be. I have been feeling tired all the time, I dont want to go to class or go anywhere i just want to sleep all day. I am not excited about anything, like when i first came here i was excited to go out to parties and meet people but now I am just like whatever I dont care about meeting people or going out. My stomach hurts, my neck and head hurt and my face has gotten bad acne. I have been crying for no reason at all and I just feel really sad, this is not like me I have never been depressed but somehting is definately wrong with me now. I have friends from back home coming to visit me in a few days so I am hoping they will help cheer me up, see I went away...10 hours away to college without any of my friends, and i do miss them but i have made a few really good friends here already. Normally i am very social and outgoing but lately i just feel tired and unhappy. Also I feel like I have gained weight and i am unhappy with my body so i dont really get dressed i just wear sweatpants to class...if i go. I am not fat, i weigh about 144 now and i am 5'7 but i know i have gained weight. do you have any idea what this could be besides the birth control, i got blood work done and I am waiting for the results. Thank you so much, KHanna
 35699. To top of pageTop Previous message Previous message  
Re: depression (Reply to: 35693 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Wed, 27 Oct 2004 11:13:24 +0200
Language: Swedish , English

 


Reply to this message

Reply to all  

reply
Take long walks every day and eat protein and a lot of vegetables. Avoid junk food with sugar and saturated fat. Discuss with your doctor if you should perhaps stop eating the pill. Fatigue can be connected to low levels of iron. Ask your doctor to take a blood test. You have several signs of depression, something which can be treated with SSRI medications and cognitive psychotherapy.



You are not logged in
Today's date: Tue, 20 Feb 2024 22:21:36 +0100
KOM 2002